# SDR AALA202010109015

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 12,927 hours, 5,266 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Rt Aft Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT RIGHT LAVATORY SMOKE DETECTOR WENT OFF FOR APPROXIMATELY ONE MINUTE AT CRUISE.  NO SMOKE, ODOR, OR HEAT SEEN OR FELT.  SYSTEM RESET ITSELF NO FUTHER TROUBLE.  SYSTEM CHECKS GOOD, PER AMM 26-14-00-501.
